MathSciNet Relay Station
MathSciNet bibliographic data
MR1620484 (2000a:53045) 53C10 (22E47 53C05)
Čap, A.; Slovák, J.; Souček, V. Invariant operators on manifolds with almost Hermitian symmetric structures. II. Normal Cartan connections. Acta Math. Univ. Comenian. (N.S.) 66 (1997), no. 2, 203–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement